MAUDE Adverse Event Report: ZONARE MEDICAL SYSTEMS, INC VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION

ZONARE MEDICAL SYSTEMS, INC VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701336
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
Related manufacturing ref: 3008452825-2019-00561, 2184149-2019-00209.During a left atrial appendage closure procedure, the system displayed a "overheating error" message and the procedure was canceled.There were no adverse consequences to the patient due to the cancellation.
 
Additional Manufacturer Narrative
One viewmate zs3, serial (b)(6), was returned for investigation.During the visual inspection of the system it was observed that the scan module was full of dust.The viewmate was connected to an external power source and the viewmate system was powered on.The error mentioned in the event description was able to be confirmed.The issue was isolated to insufficient cooling of the scan engine due to the dust collection.Cleaning the scan module properly resolved the issue.Based on the information provided to abbott and the investigation performed, the cause for the reported event was due to an abnormal functioning scan engine caused by dust build up.

Brand Name
VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ZONARE MEDICAL SYSTEMS, INC
420 north bernardo avenue
mountain view CA 94043
MDR Report Key9284089
Report Number3004189859-2019-00003
Device Sequence Number586450
Product Code DRJ
UDI-Device Identifier05415067013361
UDI-Public05415067013361
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701336
Device Catalogue NumberH701336
Device Lot Number5254117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIEWFLEX ICE CATHETER; VIEWMATE CIM
Outcome Attributed to Adverse Event Other;